Stability analysis of a parametric family of iterative methods for solving nonlinear models

Autor: Cordero A.; Gutiérrez Jiménez, José ManuelMagreñán Ruiz, Angel Alberto; Torregrosa J.R.; 

Tipo de documento: Artículo de revista

Revista: Applied Mathematics and Computation. ISSN: 0096-3003. Año: 2016. Volumen: 285. Páginas: 26-40.

JCR (datos correspondientes al año 2014):
Edición:
Science  Área: MATHEMATICS, APPLIED  Quartil: Q1  Lugar área: 35/255  F. impacto: 1,551 

SCIMAGO (datos correspondientes al año 2014):
SJR:
,958  SNIP: 1,378 

CIRC: GRUPO A - EXCELENCIA

Referencias:

  • Jarratt, P., Some fourth order multipoint iterative methods for solving equations (1966) Math. Comput., 20, pp. 434-437
  • Awawdeh, F., On new iterative method for solving systems of nonlinear equations (2010) Numer. Algorithms, 54, pp. 395-409
  • Sharma, J.R., Guha, R.K., Sharma, R., An efficient fourth order weighted-newton method for systems of nonlinear equations (2013) Numer. Algorithms, 62, pp. 307-323
  • Sharma, J.R., Guna, R.K., An efficient fifth order method for solving systems of nonlinear equations (2014) Comput. Math. Appl., 67, pp. 591-601
  • Kanwar, V., Kumar, S., Behl, R., Several new families of jarratts method for solving systems of nonlinear equations (2013) Appl. Appl. Math.:Int. J., 8 (2), pp. 701-716
  • Ostrowski, A.M., (1960) Solution of Equations and Systems of Equations, , Academic Press New York
  • Traub, J.F., (1982) Iterative Methods for the Solution of Equations, , Chelsea Publishing Company New York
  • Arroyo, V., Cordero, A., Torregrosa, J.R., Approximation of artificial satellites preliminary orbits: The efficiency challenge (2011) Math. Comput. Model., 54, pp. 1802-1807
  • Blanchard, P., The dynamics of newton's method (1994) Proc. Symp. Appl. Math., 49, pp. 139-154
  • Devaney, R.L., The mandelbrot set, the farey tree and the fibonacci sequence (1999) Am. Math. Mon., 106 (4), pp. 289-302
  • Cordero, A., Torregrosa, J.R., Vindel, P., Dynamics of a family of chebyshev-halley type methods (2013) Appl. Math. Comput., 219, pp. 8568-8583
  • Gutiérrez, J.M., Hernández, M.A., Romero, N., Dynamics of a new family of iterative processes for quadratic polynomials (2010) J. Comput. Appl. Math., 233, pp. 2688-2695
  • Plaza, S., Romero, N., Attracting cycles for the relaxed newton's method (2011) J. Comput. Appl. Math., 235, pp. 3238-3244
  • Chicharro, F., Cordero, A., Gutiérrez, J.M., Torregrosa, J.R., Complex dynamics of derivative-free methods for nonlinear equations (2013) Appl. Math. Comput., 219, pp. 7023-7035
  • Amat, S., Busquier, S., Plaza, S., Review of some iterative root-finding methods from a dynamical point of view (2004) Sci. Ser. A: Math. Sci., 10, pp. 3-35
  • Amat, S., Busquier, S., Plaza, S., A construction of attracting periodic orbits for some classical third-order iterative methods (2006) J. Comput. Appl. Math., 189, pp. 22-33
  • Scott, M., Neta, B., Chun, C., Basin attractors for various methods (2011) Appl. Math. Comput., 218, pp. 2584-2599
  • Chun, C., Lee, M.Y., Neta, B., Džunić, J., On optimal fourth-order iterative methods free from second derivative and their dynamics (2012) Appl. Math. Comput., 218, pp. 6427-6438
  • Neta, B., Scott, M., Chun, C., Basin attractors for various methods for multiple roots (2012) Appl. Math. Comput., 218, pp. 5043-5066
  • Cordero, A., García-Maimó, J., Torregrosa, J.R., Vassileva, M.P., Vindel, P., Chaos in king's iterative family (2013) Appl. Math. Lett., 26, pp. 842-848
  • Magreñán, A.A., (2013) Estudio de la Dinámica Del Método de Newton Amortiguado, , Servicio de Publicaciones, Universidad de La Rioja
  • Chicharro, F., Cordero, A., Torregrosa, J.R., Drawing dynamical and parameters planes of iterative families and methods (2013) Sci. World J.
  • Cordero, A., Hueso, J.L., Martínez, E., Torregrosa, J.R., A modified newton-jarratt composition (2010) Numer. Algorithms, 55, pp. 87-99
  • Smale, S., On the efficiency of algorithms of analysis (1985) Bull. Allahabad Math. Soc., 13, pp. 87-121
  • McMullen, C., Family of rational maps and iterative root-finding algorithms (1987) Ann. Math., 125, pp. 467-493
  • Blanchard, P., Complex analytic dynamics on the riemann sphere (1984) Bull. AMS, 11 (1), pp. 85-141